# SDR QXEA2010022200105

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CHAFE DAMAGE FOUND ON RT ENG LOWER TRANSCOWL SLIDER INBD.  BLENDED DAMAGED AREA IAW AND WITHIN TOLERANCE OF REO 670-78-34-384.  TREATED AND PRIMED IAW SRM 51-21-11-001-001, 51-25-06-001-001.  ALL WORK WAS PERFORMED IAW REO 670-78-34-384.
